Michigan, 2008

Flash Flood and Hail in Michigan, June 21, 2008

June 21, 2008 · NWS DTX · 21 events in 5 counties and zones

A surface trough moving through southeast Michigan during the afternoon hours triggered scattered severe thunderstorms along and near an Adrian to Port Huron line.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$105,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

A surface trough moving through southeast Michigan during the afternoon hours triggered scattered severe thunderstorms along and near an Adrian to Port Huron line.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 21, 6:04 AM EST, 6 hours 37 minutes earlier.

Area forecast discussion, Jun 21, 6:04 AM EST, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
704 AM EDT SAT JUN 21 2008

.AVIATION...

EARLY MORNING CONVECTION WILL CONTINUE TO WANE AND MOVE EAST OF THE
TAF SITES THROUGH THE REMAINDER OF THE MORNING. ATTENTION THEN TURNS
TO TIMING OF THUNDERSTORMS FOR THIS AFTERNOON AS A SURFACE TROUGH
ADVANCES THROUGH THE AREA. THIS TROUGH IS FORECAST TO MOVE ACROSS
SE MI BETWEEN 20Z AND 02Z. THUNDERSTORMS ARE EXPECTED TO DEVELOP
IN ADVANCE OF THIS TROUGH WITHIN AN INCREASINGLY UNSTABLE AIRMASS.
AT THIS TIME...HAVE PLACED A TWO HOUR TEMPO GROUP FOR THUNDER IN
THE TAFS DURING THE MID TO LATE AFTERNOON TIME FRAME.

&&

.PREV DISCUSSION...ISSUED 243 AM EDT SAT JUN 21 2008

SHORT TERM...TODAY

MOISTURE ADVECTION IN THE 925 TO 850MB LAYER EARLY THIS MORNING IN
THE PRESENCE OF STEEPENING MID LEVEL LAPSE RATES HAS BEEN ALLOWING
SCATTERED CONVECTION TO DEVELOP ACROSS SOUTHERN MICHIGAN OVER THE
LAST COUPLE OF HOURS. NOCTURNAL CLOUD TOP COOLING IN THE PRESENCE
OF THIS LOWER TO MID TROPOSPHERIC MOISTURE ADVECTION IS LIKELY
ADDING A BOOST TO THE ELEVATED INSTABILITY. THE LATEST REGIONAL
WATER VAPOR LOOP IS SHOWING SIGNS OF A SHORT WAVE OVER SOUTH-
CENTRAL LAKE MICHIGAN...WHICH WAS LIKELY RESPONSIBLE FOR THE MORE
ORGANIZED CLUSTER OF SHOWERS/THUNDERSTORMS OBSERVED EARLIER OVER
LAKE MICHIGAN. THIS WAVE ALONG WITH A LINGERING LOWER TO MID
TROPOSPHERIC THETA E RIDGE OVER SE MI SHOULD SUSTAIN SCATTERED
CONVECTION THROUGH THE MORNING.

THE LONG WAVE PATTERN WILL UNDERGO AMPLIFICATION TODAY WITH MID
LEVEL HEIGHT FALLS IMPACTING THE UPPER MISSISSIPPI VALLEY AND GREAT
LAKES. SEVERAL SHORT WAVE TROUGHS ARE NOTED UPSTREAM IN THE WATER
VAPOR LOOP. THE WAVE CURRENTLY OVER NORTHERN MINNESOTA IS FORECAST
TO PASS ACROSS LOWER MI LATE THIS AFTERNOON AND EVENING...WHILE A
SURFACE TROUGH AXIS MOVES ACROSS SE MI. LOW LEVEL MOISTURE
CONVERGENCE ALONG THE SFC TROUGH AND LARGE SCALE ASCENT AHEAD OF THE
MID LEVEL SHORT WAVE WILL HELP FOCUS NUMEROUS AFTERNOON AND EVENING
THUNDERSTORMS IN THE PRESENCE OF MODERATE INSTABILITY. SURFACE
DEWPOINTS AHEAD OF THE SURFACE TROUGH ARE EXPECTED TO APPROACH 60F
BY LATE MORNING BEFORE DAYTIME MIXING DROPS THEM BACK INTO THE
MID/UPPER 50S. 0-1KM MIXED LAYER CAPE ON NAM SOUNDINGS HOWEVER ARE
STILL FORECAST TO REACH A RESPECTABLE 1600 J/KG BY 18Z. DESPITE
RATHER MARGINAL 0-6KM SHEAR AROUND 20 KNOTS...MODEL SOUNDINGS
INDICATE RATHER STEEP LOWER AND MID LEVEL LAPSE RATES. THUS A SLIGHT
RISK OF SEVERE WEATHER FOR DAMAGING WINDS AND LARGE HAIL STILL SEEMS
PLAUSIBLE...ESPECIALLY GIVEN THE PRESENCE OF THE LARGE SCALE
FORCING.

GUIDANCE MAX TEMPS FOR TODAY ARE GENERALLY IN THE LOWER 80S. WITH
CONVECTIVE TEMPS EXPECTED TO BE IN THE UPPER 70S...AND THE HIGH
LIKELIHOOD OF LATE AFTERNOON CONVECTION...WILL KEEP FORECAST MAX
TEMPS IN THE UPPER 70S TO AROUND 80...JUST A DEGREE OR TWO LOWER
THAN MOS.

LONG TERM...SATURDAY NIGHT THROUGH FRIDAY

A DEVELOPING UPPER TROUGH OVER THE UPPER MIDWEST WILL TRACK SLOWLY
THROUGH THE GREAT LAKES AT THE START OF THE LONG TERM PERIOD. THIS
FEATURE WILL BRING A CHANCE OF SHOWERS/THUNDERSTORMS TO THE REGION
FROM SATURDAY NIGHT INTO MONDAY...BEFORE THE TROUGH AXIS PROGRESSES
TO THE EAST OF THE AREA MONDAY NIGHT. DURING THIS TIMEFRAME...THIS
ACTIVITY WILL BE LARGELY DEPENDENT ON DIURNAL ENHANCEMENT UNDER THE
COLD POOL ASSOCIATED WITH THE CORE OF THE UPPER TROUGH. HENCE...THE
PERIOD FOR THE BEST COVERAGE OF SHOWERS AND THUNDERSTORMS WILL FALL
IN THE AFTERNOON/EARLY EVENING FOR THIS ENTIRE TIME FRAME. OF THESE
THREE DAYS...WOULD EXPECT THE BEST OVERALL CHANCE OF PRECIPITATION
TO BE ON SUNDAY AS THE UPPER LEVEL COLD POOL SHIFTS INTO THE REGION
AND THE UPPER TROUGH DIGS INTO AREAS JUST WEST OF SOUTHEAST LOWER
MICHIGAN. DO NOT EXPECT SEVERE WEATHER THE BE MUCH OF A PROBLEM BUT
CANNOT RULE OUT AN ISOLATED STRONG STORM OR TWO...PARTICULARLY ON
SATURDAY EVENING/SUNDAY.

AFTER THIS UPPER TROUGH PROGRESSES OFF TO THE EAST...A RATHER FLAT
SHORTWAVE RIDGE WILL TRANSLATE THROUGH THE REGION WITH A LARGE AREA
OF HIGH PRESSURE ALSO AT THE SURFACE. THIS WILL BRING DRY WEATHER TO
THE AREA MONDAY NIGHT INTO TUESDAY NIGHT. THEREAFTER...A NEARLY
ZONAL UPPER FLOW PATTERN SETS UP FOR THE LAST HALF OF THE LONG TERM
FORECAST PERIOD...WITH A SERIES OF SHORTWAVE DISTURBANCES RACING
EAST THROUGH THE NORTHERN TIER OF THE CONUS. THIS WILL BRING THE
CHANCE FOR PERIODIC SCATTERED SHOWERS/THUNDERSTORMS FROM WEDNESDAY
INTO FRIDAY.

TEMPERATURES WILL COOL DOWN WITH THE PASSAGE OF THE UPPER TROUGH
THIS WEEKEND ON REMAIN JUST BELOW NORMAL INTO TUESDAY OR SO WITH
HIGHS IN THE 70S AND LOWS IN THE 50S BY AND LARGE. AS THE ZONAL
UPPER FLOW SETS UP BY THE MIDDLE OF NEXT WEEK...THE TEMPERATURES
WILL MODERATE FOR THE BALANCE OF THE FORECAST WITH HIGHS IN THE
UPPER 70S TO LOWER 80S...WHICH IS VERY CLOSE TO NORMAL FOR LATE
JUNE. MEANWHILE...LOW TEMPERATURES WILL GENERALLY RANGE BETWEEN
60-65 DURING THE TIME FRAME.

MARINE...

AN APPROACHING UPPER LEVEL DISTURBANCE AND ASSOCIATED LOW PRESSURE
SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS INTO THIS MORNING
WITH A BETTER CHANCE OF SHOWERS/THUNDERSTORMS LATER TODAY AND THEN
AGAIN ON SUNDAY AS THE SYSTEM TAKES SHAPE OVER THE REGION AND THEN
SLOWLY PROGRESSES EAST ON SUNDAY. A LINGERING THUNDERSTORM WILL
STILL BE POSSIBLE ON MONDAY...BEFORE THIS TROUGH MOVES OFF INTO
THE EASTERN GREAT LAKES. WINDS AND WAVES WILL REMAIN MAINLY IN
CHECK DURING THE WEEKEND...BUT CONDITIONS MAY GET A BIT CHOPPY BY
SUNDAY NIGHT INTO MONDAY OVER NORTHERN LAKE HURON AS THE PASSAGE
UPPER TROUGH MAY KICK WEST/NORTHWEST WINDS UP TO 15-20 KNOTS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....SC
SHORT TERM...SC
LONG TERM....DG
MARINE.......DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 21, 2:52 AM EST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
352 AM EDT SAT JUN 21 2008

MIZ047>049-053>055-060>063-068>070-075-076-082-083-220800-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
352 AM EDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. NUMEROUS
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THE THUNDERSTORMS THAT OCCUR
THIS AFTERNOON AND THIS EVENING. THE BEST CHANCE FOR SEVERE
WEATHER WILL OCCUR BETWEEN 1 PM AND 7 PM. WIND GUSTS TO 60 MPH AND
HAIL TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST
THUNDERSTORMS AS THEY TRACK TO THE EAST AT 25 MPH.

A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON. THE HEATING OF THE DAY WILL CAUSE ENOUGH INSTABILITY
ALONG THIS TROUGH TO TRIGGER NUMEROUS THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AS AN
UPPER LEVEL TROUGH LINGERS OVER THE REGION.

A CHANCE OF THUNDERSTORMS WILL RETURN WEDNESDAY THROUGH FRIDAY AS
WARM AND UNSTABLE AIR LIFTS INTO THE SOUTHERN GREAT LAKES.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-220800-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
352 AM EDT SAT JUN 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. NUMEROUS
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THE THUNDERSTORMS THAT OCCUR
THIS AFTERNOON AND THIS EVENING. THE BEST CHANCE FOR SEVERE
WEATHER WILL OCCUR BETWEEN 1 PM AND 7 PM. WIND GUSTS TO 60 MPH AND
HAIL TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST
THUNDERSTORMS AS THEY TRACK TO THE EAST AT 25 MPH.

A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON. THE HEATING OF THE DAY WILL CAUSE ENOUGH INSTABILITY
ALONG THIS TROUGH TO TRIGGER NUMEROUS THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AS AN
UPPER LEVEL TROUGH LINGERS OVER THE REGION.

A CHANCE OF THUNDERSTORMS WILL RETURN WEDNESDAY THROUGH FRIDAY AS
WARM AND UNSTABLE AIR LIFTS INTO THE SOUTHERN GREAT LAKES.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

SC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Special weather statement, Jun 21, 12:27 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
127 PM EDT SAT JUN 21 2008

MIZ082-083-211830-
LENAWEE-MONROE-
127 PM EDT SAT JUN 21 2008

...SPECIAL WEATHER STATEMENT...

AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 6 MILES SOUTHWEST OF MORENCI...MOVING
EAST NORTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MORENCI BY 135 PM EDT...
  OTTAWA LAKE BY 225 PM EDT...
  LAMBERTVILLE AND 6 MILES WEST OF TEMPERANCE BY 230 PM EDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KEK /

The radar

The Detroit radar (KDTX), 125 km away, was scanning. The volume nearest the first event began at 17:40 UTC.

Open the radar archive at this moment

Event by event

19 hail, 1 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Hail, Lenawee

When
June 21, 12:41 PM EST
Where
Lenawee County, Morenci
Measured
0.75 in hail
Reported by
Public
Coordinates
41.720, -84.220

Hail, Lenawee

When
June 21, 12:53 PM EST
Where
Lenawee County, Morenci
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.720, -84.220

Hail, Macomb

When
June 21, 1:15 PM EST
Where
Macomb County, 2.64 mi WNW of Mt Clemens
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.590, -82.920

Hail, Lenawee

When
June 21, 1:26 PM EST
Where
Lenawee County, 0.69 mi S of Adrian
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.890, -84.030

Hail, Wayne

When
June 21, 1:27 PM EST
Where
Wayne County, 1.02 mi E of Detroit
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.330, -83.050

Thunderstorm Wind, Lenawee

When
June 21, 1:31 PM EST
Where
Lenawee County, 0.51 mi W of Adrian
Measured
54 kt (62 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
41.900, -84.040

Law enforcement reported trees down.

Hail, Wayne

When
June 21, 1:35 PM EST
Where
Wayne County, 1.02 mi E of Detroit
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.330, -83.050

Hail, Wayne

When
June 21, 1:42 PM EST
Where
Wayne County, 1.02 mi E of Detroit
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.330, -83.050

Hail, Washtenaw

When
June 21, 1:49 PM EST
Where
Washtenaw County, 3.14 mi ESE of Lyndon Center
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.370, -84.020

Hail, St. Clair

When
June 21, 2:40 PM EST
Where
St. Clair County, 0.86 mi SW of St Clair
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.820, -82.490

Flash Flood, Lenawee

When
June 21, 2:45 PM EST
Where
Lenawee County, 2.5 mi WNW of Adrian to 1.19 mi W of Adrian Lenawee Arpt
Cause
Heavy Rain
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
41.916, -84.074

Law enforcement reported flash flooding with water up to car hoods on some local roads in the city of Adrian.

Hail, St. Clair

When
June 21, 2:48 PM EST
Where
St. Clair County, 0.86 mi SW of St Clair
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
42.820, -82.490

Hail, St. Clair

When
June 21, 2:48 PM EST
Where
St. Clair County, 1.23 mi NE of Port Huron Intl Arpt
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
42.910, -82.510

Hail, St. Clair

When
June 21, 2:52 PM EST
Where
St. Clair County, 0.69 mi N of Marysville
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
42.910, -82.480

Hail, Wayne

When
June 21, 2:52 PM EST
Where
Wayne County, 0.69 mi N of Taylor Center
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.230, -83.270

Hail, St. Clair

When
June 21, 2:55 PM EST
Where
St. Clair County, 1.22 mi NE of Wadnams
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
42.990, -82.510

Hail, Wayne

When
June 21, 2:56 PM EST
Where
Wayne County, 0.86 mi SW of Ecorse
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.240, -83.180

Hail, St. Clair

When
June 21, 2:58 PM EST
Where
St. Clair County, 0.86 mi SW of St Clair
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
42.820, -82.490

Hail, St. Clair

When
June 21, 3:02 PM EST
Where
St. Clair County, 0.86 mi NW of Port Huron
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.990, -82.430

Hail, St. Clair

When
June 21, 3:04 PM EST
Where
St. Clair County, 0.86 mi NW of Port Huron
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
42.990, -82.430

Hail, St. Clair

When
June 21, 3:10 PM EST
Where
St. Clair County, 0.86 mi NW of Port Huron
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.990, -82.430

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2008Every state in 2008This day in weather historyWarnings in Michigan, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 118860, 118861, 118862, 118863, 118864, 118878, 118865, 118866, 118867, 118868, 118859, 118869, 118879, 118870, 118871, 118872, 118873, 118874, 118875, 118876, 118877.